# SDR AALA20040217

- Difficulty date: February 2, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Overheated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL  FEEDER CABLE WIRE NUMBERS 3X1C2A, 3X2C2B, 3X1D2A, 3X2D2B TO R2-41 LEFT AUXILLARY POWER RELAY AT LOWER FORWARD EPC PANEL SHOWS SIGNS OF OVERHEATING.  ADEL CLAMP FOR CABLE 3X1C2A SHOWS SIGNS OF BEING OVERHEATED.  REPLACED WIRE FEEDER CABLES 3X1C2A, 3X2C2B, 3X1D2A, 3X2D2B TO R2-41 LEFT AUXILLARY POWER RELAY AT LOWER FORWARD EPC PANEL AND REPLACED ONE ADEL CLAMP FOR CABLE 3X1C2A PER MM 24-20-06-2.  SYSTEM GROUND CHECKED NORMAL OPERATION.
